Partitioning, duality, and linkage disequilibria in the Moran model with recombination

Esser M, Probst S, Baake E (2016)
JOURNAL OF MATHEMATICAL BIOLOGY 73(1): 161-197.

Journal Article | Published | English

No fulltext has been uploaded

Abstract
The multilocus Moran model with recombination is considered, which describes the evolution of the genetic composition of a population under recombination and resampling. We investigate a marginal ancestral recombination process, where each site is sampled only in one individual and we do not make any scaling assumptions in the first place. Following the ancestry of these loci backward in time yields a partition-valued Markov process, which experiences splitting and coalescence. In the diffusion limit, this process turns into a marginalised version of the multilocus ancestral recombination graph. With the help of an inclusion-exclusion principle and so-called recombinators we show that the type distribution corresponding to a given partition may be represented in a systematic way by a sampling function. The same is true of correlation functions (known as linkage disequilibria in genetics) of all orders. We prove that the partitioning process (backward in time) is dual to the Moran population process (forward in time), where the sampling function plays the role of the duality function. This sheds new light on the work of Bobrowski et al. (J Math Biol 61:455-473, 2010). The result also leads to a closed system of ordinary differential equations for the expectations of the sampling functions, which can be translated into expected type distributions and expected linkage disequilibria.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Esser M, Probst S, Baake E. Partitioning, duality, and linkage disequilibria in the Moran model with recombination. JOURNAL OF MATHEMATICAL BIOLOGY. 2016;73(1):161-197.
Esser, M., Probst, S., & Baake, E. (2016). Partitioning, duality, and linkage disequilibria in the Moran model with recombination. JOURNAL OF MATHEMATICAL BIOLOGY, 73(1), 161-197.
Esser, M., Probst, S., and Baake, E. (2016). Partitioning, duality, and linkage disequilibria in the Moran model with recombination. JOURNAL OF MATHEMATICAL BIOLOGY 73, 161-197.
Esser, M., Probst, S., & Baake, E., 2016. Partitioning, duality, and linkage disequilibria in the Moran model with recombination. JOURNAL OF MATHEMATICAL BIOLOGY, 73(1), p 161-197.
M. Esser, S. Probst, and E. Baake, “Partitioning, duality, and linkage disequilibria in the Moran model with recombination”, JOURNAL OF MATHEMATICAL BIOLOGY, vol. 73, 2016, pp. 161-197.
Esser, M., Probst, S., Baake, E.: Partitioning, duality, and linkage disequilibria in the Moran model with recombination. JOURNAL OF MATHEMATICAL BIOLOGY. 73, 161-197 (2016).
Esser, Mareike, Probst, Sebastian, and Baake, Ellen. “Partitioning, duality, and linkage disequilibria in the Moran model with recombination”. JOURNAL OF MATHEMATICAL BIOLOGY 73.1 (2016): 161-197.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

PMID: 26545359
PubMed | Europe PMC

Search this title in

Google Scholar